Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Loose motion, continue Ofloxacin?

MY DAUGHTER 2 YEAR OLD IS HAVING LOOSE MOTIONS FOR PAST 5 DAYS. i HAVE BEEN GIVING OFLAXCIN FOR 4 DAYS NOW. STILL I SEE NO IMPROVEMENT. SHOULD i CONTINUE THE SAME OR LOOK FOR SOMETHING ELSE
Asked On : Thu, 22 Mar 2012
Answers:  1 Views:  451
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello;
Thanks for your query.
Loose motions can be due to viral or bacterial infection.
Since you have started on ofloxacin and still there is no improvement means that it is ineffetive and possibly it could be a viral infection.
Better option will be to get her stool routine test done and then consult a Paediatrician and he will treat her accordingly.
Till then you give her ORS powder mixed in water to prevent dehydration.
Self medication is not good at least in children as it can cause unnecessary side effects.
Take care.
Regards
Answered: Fri, 23 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor